Previous |  Up |  Next

Issue 4,  Volume 55, 2005 (Czechoslovak Mathematical Journal)

817-826 Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point.  Sastry, K. P. R.; Babu, G. V. R.
827-844 Extremal solutions and strong relaxation for second order multivalued boundary value problems.  Gasiński, Leszek; Papageorgiou, Nikolaos S.
845-861 Some oscillation theorems for second order differential equations.  Lee, Chung-Fen; Yeh, Cheh-Chih; Gau, Chuen-Yu
863-876 Problems concerning $n$-weak amenability of a Banach algebra.  Medghalchi, Alireza; Yazdanpanah, Taher
877-891 AANR spaces and absolute retracts for tree-like continua.  Charatonik, Janusz J.; Prajs, Janusz R.
893-900 Oscillatory behaviour of a higher order nonlinear neutral delay type functional differential equation with oscillating coefficients.  Bolat, Yaşar; Akin, Ömer
901-916 On the underlying lower order bundle functors.  Doupovec, Miroslav
917-922 Affine completeness and lexicographic product decompositions of abelian lattice ordered groups.  Jakubík, Ján
923-932 Characterizations of sub-semihypergroups by various triangular norms.  Davvaz, B.
933-940 Estimates of the remainder in Taylor’s theorem using the Henstock-Kurzweil integral.  Talvila, Erik
941-945 On $k$-spaces and $k_R$-spaces.  Li, Jinjin
947-956 The quasi-canonical solution operator to $\bar{\partial}$ restricted to the Fock-space.  Schneider, Georg
957-973 Strong projectability of lattice ordered groups.  Jakubík, Ján
975-991 Embedding sums of cancellative modes into semimodules.  Romanowska, Anna; Zamojska-Dzienio, Anna
993-996 A note on a class of factorized $p$-groups.  Jabara, Enrico
997-1001 An example of a fiber in fibrations whose Serre spectral sequences collapse.  Yamaguchi, Toshihiro
1003-1039 Brownian representations of cylindrical local martingales, martingale problem and strong Markov property of weak solutions of SPDEs in Banach spaces.  Ondreját, Martin
1041-1054 On harmonic majorization of the Martin function at infinity in a cone.  Miyamoto, I.; Yanagishita, M.; Yoshida, H.
1055-1065 On homomorphisms between $C^*$-algebras and linear derivations on $C^*$-algebras.  Park, Chun-Gil; Chu, Hahng-Yun; Park, Won-Gil; Wee, Hee-Jeong
1067-1078 Representation of connected monounary algebras by means of irreducibles.  Jakubíková-Studenovská, Danica
1079-1088 General construction of non-dense disjoint iteration groups on the circle.  Ciepliński, Krzysztof
Partner of
EuDML logo